# SDR 2006UALA01341

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 56,707 hours, 32,783 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PIT FWD AND AFT FRAMES CRACKED.  REMOVED DAMAGE. FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR.
